Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online
Ask a Urologist   »  

Had oral sex and having burning sensation during urination. White discharge is noticed. Suggest the treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3512 Questions
Question
hi doctor
Posted Mon, 23 Sep 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Raju A.T 24 minutes later
Brief Answer:
It could be Prostatic secretions

Detailed Answer:
Hi,

Thanks for your query.

The secretion you observed could be from the Prostate and is completely normal for one to have after an episode of nonpenetrative sex.

There is no need to worry, burning urination a day after exposure do not indicate any sort of infection. No sexually transmitted disease can present in such short time.

Drink ample amount of water, the burning sensation will subside.

Hope, I answered your query.

regards,
Above answer was peer-reviewed by
 
Follow-up: Had oral sex and having burning sensation during urination. White discharge is noticed. Suggest the treatment? 4 minutes later
yes thanks, will drink lotss...
 
 
Answered by Dr. Raju A.T 3 minutes later
Brief Answer:
You are welcome

Detailed Answer:
Thanks for using this service.

Wish you good health.

regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor